Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Pregunte a los Expertos Sobre

Vivir con el VIHVivir con el VIH
          
Rollover images to visit our other forums!
Preguntas RecientesPreguntas por CategoriaHaga una Pregunta
  
  • Email Email
  • Glossary Glossary


medicacion para Mareos
Jul 14, 2014

Antes que nada quería agradecer por la rápida respuesta a una consulta anterior. Es importante para nosotros contar con esta ayuda. Ahora bien, resulta que estoy tomando Atripla hace un mes y medio, y aun sigo con los mareos... He leído que se puede tomar "Dramamine" para evitar esto. Es posible? no interfiere con Atripla? O que me recomienda? (Atripla la tomo dos hrs después de cenar, antes de acostarme). Desde ya muchas gracias! Saludos

Respuesta del Dr. Natterstad

De nada, por supuesto. Dramamine (dimenhydrinate) no interactúa con Atripla. Pruébelo. Por favor Hágamelo saber.

Un abrazo.

Dr. Steve



Regresar
preocupada
Siguiente
GLUTATION

  
  • Email Email
  • Glossary Glossary

 Reciba un correo electrónico cuando este foro es actualizado, o con el RSS (en inglés)


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement